# SDR O2GA2017060782201

- Difficulty date: June 2, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N822UP
- Make and model: Beech B300
- Aircraft serial: FL911
- Aircraft time: 2,371 hours, 2,079 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1013800961
- Part serial: 57926414
- Condition: Worn
- Location: Mlg
- Part time: 405 hours, 351 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CREW RUN UP CHECKS PARKING BRAKES AND TOE BRAKES WILL NOT EFFECTIVELY HOLD AIRCRAFT. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO LEFT AND RIGHT OUTBOARD MAIN BRAKES APPROACHING THE MAXIMUM WEAR LIMITS. BRAKES WERE REPLACED. OPERATIONAL AND LEAK CHECKS COMPLIED WITH. AIRCRAFT WAS RETURNED TO SERVICE.
